# SDR SWAA2016060652397

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 64,298 hours, 50,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6557450
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LENS LOOSE.  R & R LENS IAW SIP.
